# SDR UALA2011011000150

- Difficulty date: January 10, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 85,184 hours, 10,360 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78671
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 45R EMERGENCY LIGHT INOPERATIVE.  RELAMPED, CHECKS OKAY.
